Wednesday, February 25, 2009

I hate biaxin

Let me go on the record for hating Biaxin... an antibiotic from hell.  I haven't (thank goodness) had to take any antibiotics for ages... the last time I remember was when I had my hysterectomy they gave me some in the IV but other than that (2006) I cannot remember having any... I don't tolerate them well... I am allergic to penicillin and sulfa drugs and a few others whose names escape me... but I felt ok taking the Biaxin the doctor gave me at the clinic for my sinus infection... the pharmacist warned me it had an unpleasant bitter taste ... I had no idea how horrible that would be and the fact it doesn't go away at all until you stop it and it gets out of your system... so I had to always have something to drink or eat to help deal with that... not to mention its hard on your stomach.. but then not 12 hours or so after I finished my prescription, my tongue started hurting and is now a really really ugly greenish black color.  I was horrified ... its not as bad as the pictures I found thru google, but it is not good either.  Apparently its sometimes caused by antibiotics and yeah.. as luck would have it.  So now I am trying to be patient and let it heal itself because God knows I do not want to take anything else and get another problem... but as God is my witness, I will never take Biaxin again... unless I am unconscious and have no say in the matter.

1 comment:

Me said...

I am sure you already know this but drink lots of water. James had an allergic reaction this weekend to his antibiotics and the nurse told us the more water he drinks the faster it gets flushed from his system.